# SDR CALA2023050101290

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 43,517 hours, 23,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423020091
- Condition: Cracked
- Location: Dr 1l/Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME 16 #1 DOOR STOP LOWER IB HOLE HAS CRACK INDICATION IN INTERCOSTAL LAYER 2 O''CLOCK POSITION.  RMVD AND RPLD L1 DOOR FR16 #1 INTERCOSTAL IAW A319 SRM 51-72-12 AND DWG R53113118.
